Cases reported "Necrosis"

Filter by keywords:



Filtering documents. Please wait...

11/11. Cutaneous necrosis and multinucleate epidermal cells associated with intravenous phenytoin.

    A 23-year-old white man experienced burning pain up his right forearm while receiving phenytoin intravenously in the dorsal wrist. Swelling occurred, followed a few days later by an erythematous eruption that eventuated in superficial skin sloughing. The histopathology of two right forearm biopsies, taken a few days apart 3 to 4 weeks after the infusion, was characterized by partial epidermal necrosis and frequent multinucleate keratinocytes. Localized cutaneous reactions to phenytoin and the occurrence of multinucleate epidermal cells in inflammatory skin disease are reviewed.
- - - - - - - - - -
ranking = 1
keywords = skin disease
(Clic here for more details about this article)
<- Previous |


Leave a message about 'Necrosis'


We do not evaluate or guarantee the accuracy of any content in this site. Click here for the full disclaimer.